Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Head cold, sneezing causing pain in lower abdominal area. Cause and cure?

hi i currently have a head cold and am sneezing alot. most of the time it doesnt hurt but the last sneeze that i had gave me unbareable pain in my lower abdominal area. it is still hurting but not to the extent of pain it was before. iv tried stretching out and curling up nothing is working. it hurts to push down on it as well. how do i stop the pain and is there a reason for it?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS ALLERGY
I DONRT KNOW WHAT IS YOUR PROPER HISTORY BUT YOU GET XRAY PNS DONE AND RULE OUT SINUSES
FOR TIME BEING USE TAB METROGY 200 MGM DAILY TAB ALLEGRA 120 MGM BD
SYP TOSSEX 1/2 TSF NIGHT
SYP MUCAINE GEL 2 TSF TDS
APPLY NEOSPORIN H EYE ONTMENT IN NOSE LOCALLY BD
PUT SEA WARER IN FORM OF DROPS 2 DROPS AT NIGHT IN BOTH NOSTRIL
NO STEAN NO PCM,NO BRUFEN
DO 2 WEEK AND POST AGAIN
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor